VOL. 11 · NO. 2 | April 2005
Front Matter
Bernoulli 11 (2), (April 2005) Open Access
Bernoulli 11 (2), (April 2005) Open Access
Bo Martin Bibby, Ib Michael Skovgaard, Michael Sørensen
Bernoulli 11 (2), 191-220, (April 2005) DOI: 10.3150/bj/1116340291 Open Access
KEYWORDS: ergodic diffusions, generalized hyperbolic distributions, long-range dependence, saddlepoint approximation, Stochastic differential equation, turbulence
Fabrice Gamboa, Jean-Michel Loubes
Bernoulli 11 (2), 221-246, (April 2005) DOI: 10.3150/bj/1116340292 Open Access
KEYWORDS: Bayesian statistics, Multifractal analysis, Wavelet bases
Szymon Peszat, Francesco Russo
Bernoulli 11 (2), 247-262, (April 2005) DOI: 10.3150/bj/1116340293 Open Access
KEYWORDS: additive functional, central limit theorem, large noise, Law of Large Numbers, Stochastic differential equations
Andries Lenstra
Bernoulli 11 (2), 263-282, (April 2005) DOI: 10.3150/bj/1116340294 Open Access
KEYWORDS: Cramér-Rao inequality, nonparametric information bounds, tangential differentiation, unbiased estimation, van Trees inequality
Laurent Decreusefond, Nicholas Savy
Bernoulli 11 (2), 283-292, (April 2005) DOI: 10.3150/bj/1116340295 Open Access
KEYWORDS: filtered Poisson process, fractional Brownian motion, Hilbert-valued martingales, weak convergence
Tadayoshi Fushiki, Fumiyasu Komaki, Kazuyuki Aihara
Bernoulli 11 (2), 293-307, (April 2005) DOI: 10.3150/bj/1116340296 Open Access
KEYWORDS: Asymptotic theory, bagging, bootstrap predictive distribution, information geometry, Kullback-Leibler divergence
Cristina Butucea, Catherine Matias
Bernoulli 11 (2), 309-340, (April 2005) DOI: 10.3150/bj/1116340297 Open Access
KEYWORDS: analytic densities, Deconvolution, L_2 risk, minimax estimation, noise level, pointwise risk, Semiparametric model, Sobolev classes, supersmooth densities
T. Tony Cai, Mark G. Low
Bernoulli 11 (2), 341-358, (April 2005) DOI: 10.3150/bj/1116340298 Open Access
KEYWORDS: adaptive estimation, confidence intervals, coverage probability, expected length, modulus of continuity, White noise model
Takaki Hayashi, Nakahiro Yoshida
Bernoulli 11 (2), 359-379, (April 2005) DOI: 10.3150/bj/1116340299 Open Access
KEYWORDS: Diffusions, Discrete-time observations, high-frequency data, mathematical finance, non-synchronous trading, Quadratic Variation, realized volatility
Back to Top